# SDR DALA2018070904425

- Difficulty date: July 7, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 76,668 hours, 58,942 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Pulled
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PINS PULLED. REPLACED L1 DOOR SLIDE PER JIC 2561-4964 A/C OK FOR SERVICE.
